# SDR COMA0060726

- Difficulty date: September 4, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N835CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 4,711 hours, 4,875 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMP IN RED ZONE.  ENGINE WAS OVERSERVICED WITH OIL.  DRAINED EXCESS OIL AND REPAIRED OIL REPLENISHMENT SYSTEM.
